Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anxiety and Stress Disorders

Effects of Mixing Medications

12/13/2006

Question:

I am currently taking Seroquel, Xanax, and Prozac. I have memory loss. I have been on Effexor XR, Paxil Cr, seroquel 200mg and 300mg. I also have been prescribed Valium,.5mg and Vistiral. Help me please sometimes I do not know what is going on or I'm unaware of my actions. Why is this???? All these medications have been given to me in a period of 2 months. My mother is bi-polar. They are treating me for anxiety depression-Please Help

Answer:

It is important when taking many medications for any illness, but especially for mental illness, to keep in close contact with your physician and/or therapist.  I cannot specifically answer your question as to why you are feeling the way you are, because it depends on many things, including your physical health, emotional health, examinations and reactions to medications now and in the past.

Please make an appointment to see you physician, and in the meantime, keep a written journal or log of how you are feeling, and when.  Bring it to your next appointment, as it will help you describe your concerns to your physician.

Good luck.

For more information:

Go to the Anxiety and Stress Disorders health topic, where you can:

Response by:

Nancy   Elder, MD Nancy Elder, MD
Associate Professor
College of Medicine
University of Cincinnati